MathSciNet Relay Station
MathSciNet bibliographic data
MR2555392 (2010j:34054) 34B18 (34B10)
Ji, Yude; Guo, Yanping The existence of countably many positive solutions for some nonlinear $n$th order $m$-point boundary value problems. J. Comput. Appl. Math. 232 (2009), no. 2, 187–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement